# SDR 2006FA0000833

- Difficulty date: July 18, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5010614
- Part serial: NOV920205
- Condition: Seized
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, FOLLOWING POSITIVE PARKING BRAKE RELEASE CHECK, LT MAIN WHEEL BRAKE LOCKED-UP.  TAKEOFF ABORTED DUE TO SLOW ACCELERATION, POOR DIRECTIONAL CONTROL.  UNABLE TO MOVE AIRCRAFT UNTIL RT BRAKE APPLIED AND RELEASED, THEN TAXI-IN NORMAL.  REPLACED LT MAIN WHEEL BRAKE.  ALSO REPLACED PN 4500A2 PARKING BRAKE VALVE ASSY.  AS A PRECAUTION IAW OPERATOR REQUEST.  REPLACED LT MAIN WHEEL ASSY.  DUE TO FLAT-SPOTTED TIRE.  AT THIS TIME SUSPECTED FAULT IS IN LT BRAKE ASSY, BRAKE ASSY.  QUARANTINED BY OPERATOR FOR FURTHER EVALUATION.  (K)
